# SDR SWAA2013101421202

- Difficulty date: October 3, 2013
- Submitted: October 16, 2013
- Operation: Air carrier
- Aircraft: N754SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29849
- Aircraft time: 50,776 hours, 29,633 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 6573714
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 7 SLAT CRACKED AT FASTENER AT ACTUATOR ATTACH POINT.  REPAIRED SLAT IAW SRM.
